# SDR DALA2020111103672

- Difficulty date: November 10, 2020
- Submitted: November 11, 2020
- Operation: Air carrier
- Aircraft: N318NB
- Make and model: Airbus A319-114
- Aircraft serial: 1325
- Aircraft time: 54,907 hours, 28,868 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROW 20 CEILING EMERGENCY DOME LIGHTING INOPERABLE.  CORRECTIVE ACTION: R & R CONNECTOR 204WLA, PER AWM 33-51-02 SH3 AND ESPM 20-48-24.
